# SDR CALA0000904

- Difficulty date: June 15, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN RT WING L/E RIB AT TRACK NR 8, XRS 248.  THE CRACK WAS STOP DRILLED IAW SRM 57-01, FIGURE 3.  A REPAIR ANGLE WAS INSTALLED IAW SRM 57-10, FIGURE 3 AND 51-30-2.
